# SDR USAAD96047

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 772622
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 842 - LAX-PIT - AFTER TAKEOFF, LEVEL AT 5000 FEET, LEFT FIRE WARNING AND BELL CAME ON.  AS SOON AS CREW TURNED BELL OFF, THE LIGHT WENT OFF.  RETURNED TO LEX.  REPLACED LEFT ENGINE 13TH STAGE MANIFOLD AND SENSE LINE.  (M)
